# SDR CALA9800579

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1421-1441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LONGERON 30L BETWEEN STA 1421 TO 1441.  THE CORRODED SECTION OF LONGERON WAS REMOVED AND REPLACEMENT LONGERON AND SPLICE WERE FABRICATED AND INSTALLED IAW SRM 53-10-00, FIGURE 2.
